# SDR FDEA201002080360

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N871228
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: R4 PAX DOOR SILL "L" ANGLE IS CORRODED AT AFT DOOR FRAME. CORRODED L-ANGLE ON R4 PAX DOOR SILL REMOVED AND REPLACED IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
